Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Choosing Your MedsChoosing Your Meds
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


PEP and ARS symptoms
Jan 9, 2005

Hi! I am on pep after insertive vaginal penetration. I started 42 hours after the exposure. I am wondering about the chances that a transmission occured. Today i am finishing my 30 days treatment and I haven't experienced any symptoms of ars symptoms. Is there a greater chance that i am not infected because og this, or may my pep-treatment prevent experiensing such symptoms or will they probably be delayed. Hope you can answer me...please...

Response from Dr. Pierone

The risk of transmission after insertive vaginal penetration is low to begin and the absence of symptoms is reassuring. There is not evidence that I am aware of that PEP delays symptoms of seroconversion. Chances are very high that you will be fine.



Previous
NNRTI & Lipitor
Next
life after HCV treatment

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement